Advanced search
Start date

Reidemeister torsion and analytic torsion of spaces with conical singularities

Grant number: 09/15145-9
Support Opportunities:Scholarships in Brazil - Post-Doctorate
Effective date (Start): March 01, 2010
Effective date (End): June 30, 2010
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Mauro Spreafico
Grantee:Luiz Roberto Hartmann Junior
Host Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil


We study the analytic torsion of a cone over a compact connected Riemannian manifold. In particular, our aim is to prove some extension of the Cheeger-Müller theorem.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a cone over an odd dimensional manifold. JOURNAL OF GEOMETRY AND PHYSICS, v. 61, n. 3, p. 624-657, . (09/15145-9)

Please report errors in scientific publications list by writing to: